# SDR JJBA20240318065

- Difficulty date: February 27, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 41,383 hours, 28,295 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 16 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF1 RH SIDE SHEAR CLIP FR16 CRACKED BTW STR 15-16. AT CF1, AT FR16 BTW STR 15-16 EXTERNAL SKIN, PAINT STRIPPED FOR ACCESS. SHEAR CLIP REMOVED AND REPLACED
